EconPapers    
Economics at your fingertips  
 

Nonparametric estimation in models with Lévy type jumps and stochastic volatility

Cecilia Mancini () and Roberto Renò

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: We introduce a nonparametric estimator of the volatility function in univariate processes with Lévy type jumps and stochastic volatility when we observe the state variable at discrete times. Our results rely on the fact that it is possible to recognize the discontinuous part of the state variable from those squared increments between observations exceeding a suitable threshold. We discuss the implementation of the estimator with high-frequency data

JEL-codes: C14 C6 (search for similar items in EconPapers)
Date: 2005-05
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/451.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:451

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2025-03-20
Handle: RePEc:usi:wpaper:451